Alert archive / Arkansas / Tornado Warnings in 2011

Tornado Warning 12, NWS Little Rock, AR

April 14, 2011Montgomery County, Polk County, Arkansas

NWS Little Rock, AR issued this tornado warning at Apr 14, 2011, 11:28 PM CDT for Montgomery County, Polk County, Arkansas. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 14, 2011, 11:28 PM CDT (04:28 UTC)
Expired
Apr 15, 2011, 12:15 AM CDT
In force
47 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon

Counties Montgomery County, AR, Polk County, AR

The radar

The Western Arkansas radar (KSRX), 91 km from the middle of the area, began a volume at 04:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 14, 9:06 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 4.5 hours before the alert went out and 237 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2011-04-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1201 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2011-04-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 117 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1201 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
1314 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
117 m²/s²
0-3 km storm-relative helicity
135 m²/s²
Significant tornado parameter
0.8
Supercell composite
6.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

286 
WFUS54 KLZK 150428
TORLZK
ARC097-113-150515-
/O.NEW.KLZK.TO.W.0012.110415T0428Z-110415T0515Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1128 PM CDT THU APR 14 2011

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHWESTERN MONTGOMERY COUNTY IN WESTERN ARKANSAS...
  EAST CENTRAL POLK COUNTY IN WESTERN ARKANSAS...

* UNTIL 1215 AM CDT

* AT 1126 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS SEVERE
  STORM WAS LOCATED 3 MILES WEST OF OPAL...OR 11 MILES EAST OF MENA.
  DOPPLER RADAR SHOWED THIS SEVERE STORM MOVING EAST AT 35 MPH.

* LOCATIONS IN THE PATH OF THIS DANGEROUS STORM INCLUDE...
  MT IDA...             OPAL...               ODEN...
  MIMOSA...             MAULDIN...            SIMS...
  PINE RIDGE...         PENCIL BLUFF...       HURRICANE GROVE...
  BIG FORK...           YOCANNA...            WHITETOWN...
  WHEELER MTN...        TURNERS MTN...       
  ROCKY SHOALS REC AREA...                   
  RIVER BLUFF REC AREA...                     RATTLESNAKE MTN...
  OWLEY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3475 9366 3449 9357 3446 9404 3461 9408
TIME...MOT...LOC 0428Z 260DEG 30KT 3454 9403

$$

BJS
2 follow-up statements
627 
WWUS54 KLZK 150447
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1147 PM CDT THU APR 14 2011

ARC097-113-150515-
/O.CON.KLZK.TO.W.0012.000000T0000Z-110415T0515Z/
POLK AR-MONTGOMERY AR-
1147 PM CDT THU APR 14 2011

...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHWESTERN MONTGOMERY
AND NORTHEASTERN POLK COUNTIES UNTIL 1215 AM CDT...

AT 1144 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS
DANGEROUS STORM WAS LOCATED 6 MILES NORTHEAST OF OPAL...OR 18 MILES
EAST OF MENA...MOVING EAST AT 30 MPH.

* LOCATIONS IN OR NEAR THE PATH OF THIS DANGEROUS STORM INCLUDE...
  MT IDA...             ODEN...               MAULDIN...
  SIMS...               PINE RIDGE...         PENCIL BLUFF...
  WHITETOWN...          ROCKY SHOALS REC AREA...
  NORTH FORK LAKE...    HUDDLESTON...         HOG JAW...
  GRAPEVINE MTN...      GASTON...            
  FULTON BRANCH REC AREA...                   DRAGOVER REC AREA...
  CHASEWOOD LANDING...  BLOWOUT MTN...       
  BIG BRUSHY REC AREA...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3471 9378 3475 9366 3455 9360 3452 9393
      3464 9399
TIME...MOT...LOC 0447Z 248DEG 24KT 3462 9391

$$

BJS
295 
WWUS54 KLZK 150510
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1210 AM CDT FRI APR 15 2011

ARC113-150520-
/O.CAN.KLZK.TO.W.0012.000000T0000Z-110415T0515Z/
POLK AR-
1210 AM CDT FRI APR 15 2011

...THE TORNADO WARNING FOR NORTHEASTERN POLK COUNTY IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3472 9376 3475 9366 3458 9361 3458 9371
TIME...MOT...LOC 0510Z 254DEG 25KT 3463 9369

$$

ARC097-150515-
/O.CON.KLZK.TO.W.0012.000000T0000Z-110415T0515Z/
MONTGOMERY AR-
1210 AM CDT FRI APR 15 2011

...A TORNADO WARNING REMAINS IN EFFECT FOR NORTH CENTRAL MONTGOMERY
COUNTY UNTIL 1215 AM CDT...

AT 1207 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS
DANGEROUS STORM WAS LOCATED 3 MILES NORTHWEST OF MAULDIN...OR 7 MILES
NORTHWEST OF MT IDA...MOVING EAST AT 30 MPH.

* LOCATIONS IN OR NEAR THE PATH OF THIS DANGEROUS STORM INCLUDE...
  MAULDIN...            SIMS...              
  ROCKY SHOALS REC AREA...                   
  FULTON BRANCH REC AREA...                   DRAGOVER REC AREA...
  CHASEWOOD LANDING...  BLOWOUT MTN...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3472 9376 3475 9366 3458 9361 3458 9371
TIME...MOT...LOC 0510Z 254DEG 25KT 3463 9369

$$

BJS

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Apr 14, 6:51 PM CDT, 4 hours 37 minutes earlier.

Area forecast discussion, Apr 14, 6:51 PM CDT, 4 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
651 PM CDT THU APR 14 2011

.AVIATION...
TSTMS FROM OK WILL ENTER WRN AR LATER THIS EVE AND SHOULD SHIFT E
OF ALL TAF SITES BY MID MORNING FRI. TIMING OF STORMS WAS PRETTY
MUCH IN LINE WITH NAM AND GFS. HOWEVER...SOME OF THE MODELS HAVE
BEEN INDICATING SCT TS DEVELOPMENT OUT AHEAD OF OK STORMS THIS
EVENING /AND ISOLATED STORM HAS POPPED UP IN SERN OK/...SO ALLOWED
FOR A LONGER AMOUNT OF TIME FOR TS AT THE TAF SITES. UNTIL TSTMS
ARRIVE...CONDITONS SHOULD BE VFR WITH GUSTY S-SW SURFACE WIND.
CEILING LOWERING TO MVFR/OCNL IFR DUE TO CEILINGS AND VISIBILITIES
AS TSTMS MOVE THROUGH. ALSO...VERY GUSTY WINDS SHOULD ACCOMPANY
THE STORMS. CONTINUED MVFR FOR AWHILE FRI MORNING...THEN BECOMING
VFR. GUSTY WSW-W WINDS THROUGHOUT THE DAY FRI.
&&

.PREV DISCUSSION... /ISSUED 320 PM CDT THU APR 14 2011/

SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT

DEEPENING LOW PRES SYS WAS CENTERED ACRS CNTRL KS AT MID AFTN. LOW
LVL MOISTURE CONTD TO ADVECT NWD INTO ERN OK AND SWRN AR.
CDFNT/DRYLINE WAS ALIGNED SWD FM THE LOW ACRS CNTRL OK. TEMPS HAVE
WARMED INTO THE 70S AND LOWERS 80S ACRS THE FA.

CURRENT FCST THINKING RMNS UNCHANGED AS STRONG/SVR STORMS EXPECTED
TO AFFECT THE AREA TNGT INTO FRI. SCTD TO NUMEROUS SHRA/TSRA WL DVLP
BY LATE THIS AFTN/EVENING ACRS ERN OK AND EVENTUALLY AFFECT PARTS OF
WRN AR...WHERE DISCRETE STORMS COULD PRODUCE ISOLD TORNADOES THRU
THE EVENING HRS. ACTIVITY EXPECTED TO EVENTUALLY ORGANIZED INTO A
BROKEN LINE OF STORMS AS THE NIGHT PROGRESSES...WITH THE FOCUS FOR
WIND DAMAGE AND LARGE HAIL CONTG INTO FRI.

PRECIP WL TAPER OFF FM THE W LATE TNGT AND FRI AS THE FNT SHIFTS E
OF AR. WITH SFC LOW EXPECTED TO BE CENTERED OVR MO ON FRI...GUSTY
W/SWLY WINDS WL BE COMMON. WENT AHEAD AND POSTED A LAKE WIND ADVY
ACRS THE FA FOR FRI. LATER SHIFTS CAN MONITOR TRENDS FOR A POSSIBLE
UPGRADE TO A WIND ADVY OVR PARTS OF THE AREA.

CYCLONIC FLOW WL RESULT IN PLENTY OF WRAPAROUND MOISTURE WL KEEP
CLOUDS ACRS MUCH OF THE STATE FRI NGT AND SAT. CANNOT RULE OUT SOME
LEFTOVER SHOWERS FRI NGT OVR NRN AR. WINDS WL SUBSIDE HEADING INTO
SAT WITH COOLER AND DRIER AIRMASS. HIGH PRES WL SETTLE OVR THE SAT
NGT BEFORE SHIFTING EWD BY SUN. SLY FLOW WL RETURN SUN AFTN WL SOME
INCRS IN MOISTURE COMMENCING BY SUN NGT.

LONG TERM...MONDAY THROUGH THURSDAY

IT APPEARS A RIDGE OF HIGH PRESSURE WILL BUILD OVER THE SOUTHEAST
UNITED STATES THROUGH THE FIRST PART OF THE EXTENDED PERIOD. A COLD
FRONT WILL APPROACH FROM THE NORTHWEST...AND WILL LIKELY STALL ON
TUESDAY AS IT ENCOUNTERS THE RIDGE. A COUPLE OF WAVES OF LOW
PRESSURE WILL FORM ALONG THE FRONT THROUGH THURSDAY...WITH THE FRONT
WAVERING ACROSS THE STATE. THE FRONT WILL BRING UNSETTLED
CONDITIONS...WITH CLOUDS/SCATTERED THUNDERSTORMS EXPECTED.

THE FRONT WILL BE A FOCUS FOR LOCALLY HEAVY RAIN...AND WILL HAVE TO
MONITOR THE SITUATION FOR EXCESSIVE PRECIPITATION AMOUNTS. THIS WILL
BE MOST FAVORED OVER NORTHERN/CENTRAL SECTIONS OF ARKANSAS.

AT OR ABOVE NORMAL TEMPERATURES ARE IN THE FORECAST. HOWEVER...THIS
WILL BE HIGHLY DEPENDENT ON THE PLACEMENT OF THE FRONT AND
CLOUDS/PRECIPITATION.

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     60  72  43  63 / 100  60  20  10
CAMDEN AR         63  73  46  69 /  80  60  10   0
HARRISON AR       50  61  42  61 /  90  50  20  10
HOT SPRINGS AR    60  69  45  68 /  90  40  10   0
LITTLE ROCK   AR  61  72  46  67 / 100  60  10  10
MONTICELLO AR     65  75  48  69 /  70  70  10   0
MOUNT IDA AR      58  67  41  67 /  90  20  10   0
MOUNTAIN HOME AR  58  67  40  60 / 100  50  20  10
NEWPORT AR        60  74  43  64 /  90  70  20  10
PINE BLUFF AR     62  74  46  68 /  80  70  10   0
RUSSELLVILLE AR   58  67  41  65 / 100  30  20  10
SEARCY AR         62  73  45  65 / 100  70  20  10
STUTTGART AR      63  74  48  67 /  90  70  20  10
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
LAKE WIND ADVISORY FROM 7 AM TO 7 PM CDT FRIDAY FOR ARKANSAS-
BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-
DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-
LONOKE-MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-
POPE-PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-
WHITE-WOODRUFF-YELL.

&&

AVIATION...28
Hazardous weather outlook, Apr 14, 4:51 AM CDT, 18 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
451 AM CDT THU APR 14 2011

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-151000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
451 AM CDT THU APR 14 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

THE NATIONAL WEATHER SERVICE STORM PREDICTION CENTER IN NORMAN
OKLAHOMA HAS PLACED WESTERN ARKANSAS UNDER A MODERATE RISK OF
SEVERE THUNDERSTORMS TONIGHT...WITH A SLIGHT RISK OVER THE
REMAINDER OF THE STATE.

A POTENT STORM SYSTEM DEVELOPING OUT IN THE PLAINS WILL APPROACH
ARKANSAS LATER TODAY. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO
DEVELOP IN EASTERN OKLAHOMA LATE THIS AFTERNOON. THESE STORMS WILL
MOVE INTO WESTERN ARKANSAS DURING THE EVENING HOURS. ADDITIONAL
SHOWERS AND THUNDERSTORMS WILL OCCUR AHEAD OF THESE STORMS ACROSS
THE CENTRAL THIRD OF ARKANSAS BY MID TO LATE EVENING.

SOME OF THE STORMS THAT DEVELOP TONIGHT WILL BECOME SEVERE. THESE
SEVERE STORMS WILL HAVE THE CAPABILITY TO PRODUCE HAIL ONE INCH IN
DIAMETER OR GREATER...DAMAGING WIND GUSTS IN EXCESS OF 60
MPH...AND EVEN TORNADOES.

REGARDING TORNADOES...AT THIS TIME IT APPEARS THAT THE GREATEST
RISK FOR TORNADOES WILL PRIMARILY BE IN AREAS WEST OF A LINE FROM
CLARKSVILLE...TO HOT SPRINGS...TO GURDON...AND BETWEEN 7 PM AND
MIDNIGHT.

AFTER MIDNIGHT...THE STORMS ARE EXPECTED TO EVOLVE INTO A SQUALL
LINE AND MOVE ACROSS THE REMAINDER OF CENTRAL ARKANSAS AND INTO
EASTERN ARKANSAS. THE STORMS WILL EXIT THE STATE DURING THE
MORNING HOURS.

IT IS IMPORTANT TO REMEMBER THAT...WHILE THE RISK OF SEVERE
THUNDERSTORMS MAY BE HIGHEST IN THE WEST...THERE WILL BE A SEVERE
WEATHER THREAT IN ALL PARTS OF THE STATE TONIGHT.

PEOPLE SHOULD MONITOR THE LATEST STATEMENTS FROM THE NATIONAL
WEATHER SERVICE...AND BE PREPARED TO TAKE ACTION IF A WATCH OR
WARNING IS ISSUED FOR THEIR AREA.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING AND TONIGHT.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

In the hours before

Local storm report, Apr 14, 10:53 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1053 PM CDT THU APR 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 PM     FUNNEL CLOUD     3 NW ALY                34.81N 93.52W
04/14/2011                   YELL               AR   LAW ENFORCEMENT

            A FUNNEL CLOUD WAS SIGHTED BY LAW ENFORCEMENT 3 MILES
            NORTHWEST OF ALY.

&&

57
Local storm report, Apr 14, 11:06 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1106 PM CDT THU APR 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1056 PM     HAIL             HATFIELD                34.49N 94.38W
04/14/2011  E1.00 INCH       POLK               AR   LAW ENFORCEMENT

1058 PM     HAIL             2 E HATFIELD            34.49N 94.34W
04/14/2011  E1.75 INCH       POLK               AR   EMERGENCY MNGR

1103 PM     HAIL             MENA                    34.58N 94.24W
04/14/2011  E1.00 INCH       POLK               AR   EMERGENCY MNGR

&&

227
Local storm report, Apr 14, 11:12 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1112 PM CDT THU APR 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1111 PM     HAIL             MENA                    34.58N 94.24W
04/14/2011  E2.00 INCH       POLK               AR   TRAINED SPOTTER

&&

227
Local storm report, Apr 14, 11:19 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1119 PM CDT THU APR 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1117 PM     HAIL             DANVILLE                35.05N 93.39W
04/14/2011  E0.75 INCH       YELL               AR   LAW ENFORCEMENT

&&

57
Local storm report, Apr 14, 11:26 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1126 PM CDT THU APR 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1116 PM     HAIL             DANVILLE                35.05N 93.39W
04/14/2011  E1.00 INCH       YELL               AR   LAW ENFORCEMENT

1116 PM     TSTM WND DMG     DANVILLE                35.05N 93.39W
04/14/2011                   YELL               AR   LAW ENFORCEMENT

            SEVERAL TREES WERE BLOWN OVER.

&&

227

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 10:17 PM CDTSevere Thunderstorm WarningLZKLogan, Polk, Scott58 min
Apr 14, 10:26 PM CDTSevere Thunderstorm WarningLZKGarland, Montgomery, Perry, Yell49 min
Apr 14, 10:35 PM CDTTornado WarningLZKLogan, Scott25 min
Apr 14, 10:39 PM CDTTornado WarningLZKPolk, Scott51 min
Apr 14, 10:40 PM CDTTornado WarningLZKLogan, Montgomery, Perry, Yell50 min
Apr 14, 10:58 PM CDTTornado WarningLZKPolk32 min
Apr 14, 11:00 PM CDTTornado WarningLZKLogan, Scott30 min
Apr 14, 11:06 PM CDTSevere Thunderstorm WarningLZKJohnson, Logan, Montgomery, Pike, Polk, Scott and 1 more39 min
Apr 14, 11:10 PM CDTTornado WarningLZKLogan35 min
Apr 14, 11:23 PM CDTTornado WarningLZKLogan, Pope, Yell37 min
Apr 14, 11:37 PM CDTTornado WarningLZKJohnson, Logan, Pope19 min
Apr 14, 11:44 PM CDTSevere Thunderstorm WarningLZKJohnson, Logan, Montgomery, Pike, Polk, Pope and 2 more46 min
Apr 15, 12:04 AM CDTSevere Thunderstorm WarningLZKConway, Garland, Montgomery, Perry, Pope, Saline and 1 more41 min
Apr 15, 12:07 AM CDTTornado WarningLZKGarland, Montgomery, Yell53 min
Apr 15, 12:12 AM CDTSevere Thunderstorm WarningLZKCleburne, Independence, Izard, Sharp35 min
Apr 15, 12:22 AM CDTSevere Thunderstorm WarningLZKClark, Garland, Hot Spring, Montgomery, Pike42 min
Apr 15, 12:45 AM CDTSevere Thunderstorm WarningLZKConway, Faulkner, Garland, Perry, Pope, Pulaski and 2 more45 min
Apr 15, 12:51 AM CDTSevere Thunderstorm WarningLZKClark, Garland, Grant, Hot Spring, Perry, Pike and 3 more39 min
Apr 15, 1:11 AM CDTSpecial Weather StatementLZKJackson29 min
Apr 15, 1:23 AM CDTSevere Thunderstorm WarningLZKCleburne, Conway, Faulkner, Lonoke, Perry, Prairie and 3 more52 min
Apr 15, 1:24 AM CDTTornado WarningLZKFaulkner, Perry, Pulaski, Saline36 min
Apr 15, 1:25 AM CDTSevere Thunderstorm WarningLZKFaulkner, Garland, Grant, Hot Spring, Perry, Pulaski and 1 more50 min
Apr 15, 1:47 AM CDTTornado WarningLZKCleburne, Independence, Stone, White28 min
Apr 15, 1:56 AM CDTTornado WarningLZKGrant, Lonoke, Prairie, Pulaski, Saline34 min
Apr 15, 1:58 AM CDTTornado WarningLZKFaulkner, Lonoke, Pulaski, White21 min
Apr 15, 1:59 AM CDTTornado WarningLZKLonoke, Pulaski, White46 min
Apr 15, 2:02 AM CDTTornado WarningLZKLonoke, Pulaski43 min
Apr 15, 2:19 AM CDTSevere Thunderstorm WarningLZKArkansas, Cleveland, Dallas, Grant, Jefferson, Lincoln and 3 more41 min
Apr 15, 2:20 AM CDTSevere Thunderstorm WarningLZKBradley, Calhoun, Cleveland, Dallas, Ouachita40 min
Apr 15, 2:30 AM CDTTornado WarningLZKLonoke, Monroe, Prairie, Woodruff45 min
Apr 15, 2:39 AM CDTTornado WarningLZKCalhoun, Cleveland, Dallas, Lincoln, Ouachita51 min
Apr 15, 2:40 AM CDTSevere Thunderstorm WarningLZKIndependence, Jackson, Monroe, Prairie, Sharp, White and 1 more50 min
Apr 15, 2:40 AM CDTTornado WarningLZKLonoke, Monroe, Prairie, White, Woodruff50 min
Apr 15, 2:49 AM CDTSevere Thunderstorm WarningLZKArkansas, Jefferson, Lincoln, Monroe, Prairie, Woodruff56 min
Apr 15, 2:49 AM CDTTornado WarningLZKArkansas, Jefferson18 min
Apr 15, 2:58 AM CDTSevere Thunderstorm WarningLZKArkansas, Bradley, Calhoun, Cleveland, Dallas, Drew and 4 more47 min
Apr 15, 3:10 AM CDTFlash Flood WarningLZKBaxter, Izard, Marion, Newton, Pope, Searcy and 2 more110 min
Apr 15, 3:42 AM CDTSevere Thunderstorm WarningLZKArkansas, Bradley, Cleveland, Desha, Drew, Jefferson and 2 more63 min
Apr 15, 4:14 AM CDTTornado WarningLZKDesha, Drew46 min
Apr 15, 4:55 AM CDTSevere Thunderstorm WarningLZKDesha30 min

Nearby

Tornado Warnings in Arkansas, 2011Every tornado warning in 2011Tornadoes in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.